RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2014, том 96, выпуск 5, статья опубликована в англоязычной версии журнала (Mi mz11677)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Статьи, опубликованные в английской версии журнала

The Kantorovich and variation distances between invariant measures of diffusions and nonlinear stationary Fokker–Planck–Kolmogorov equations

V. I. Bogachevab, A. I. Kirillovc, S. V. Shaposhnikovba

a Department of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b St.-Tikhon's University, Moscow, Russia
c Russian Foundation for Basic Research, Moscow, Russia

Аннотация: We obtain upper bounds for the total variation distance and the quadratic Kantorovich distance between stationary distributions of two diffusion processes with different drifts. More generally, our estimate holds for solutions to stationary Kolmogorov equations in the class of probability measures. This estimate is applied to nonlinear stationary Fokker–Planck–Kolmogorov equations for probability measures.

Ключевые слова: Kantorovich distance, Fokker–Planck–Kolmogorov equation, invariant measure of diffusion.


Англоязычная версия:
Mathematical Notes, 2014, 96:5, 855–863

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 35R60; Secondary 35B35, 35Q84
Язык публикации: английский

Образец цитирования: V. I. Bogachev, A. I. Kirillov, S. V. Shaposhnikov, “The Kantorovich and variation distances between invariant measures of diffusions and nonlinear stationary Fokker–Planck–Kolmogorov equations”, Math. Notes, 96:5 (2014), 855–863

Цитирование в формате AMSBIB
\Bibitem{BogKirSha14}
\by V.~I.~Bogachev, A.~I.~Kirillov, S.~V.~Shaposhnikov
\paper The Kantorovich and variation distances between invariant measures of diffusions and nonlinear stationary Fokker--Planck--Kolmogorov equations
\jour Math. Notes
\yr 2014
\vol 96
\issue 5
\pages 855--863
\mathnet{http://mi.mathnet.ru/mz11677}
\crossref{https://doi.org/10.1134/S0001434614110224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3343646}
\zmath{https://zbmath.org/?q=an:1315.35221}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz11677

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bogachev V.I., Roeckner M., Shaposhnikov S.V., “Distances between transition probabilities of diffusions and applications to nonlinear Fokker–Planck–Kolmogorov equations”, J. Funct. Anal., 271:5 (2016), 1262–1300  crossref  mathscinet  zmath  isi  scopus
    2. В. И. Богачев, А. И. Кириллов, С. В. Шапошников, “Расстояния между стационарными распределениями диффузий и разрешимость нелинейных уравнений Фоккера–Планка–Колмогорова”, Теория вероятн. и ее примен., 62:1 (2017), 16–43  mathnet  crossref  mathscinet  zmath  elib; V. I. Bogachev, A. I. Kirillov, S. V. Shaposhnikov, “Distances between stationary distributions of diffusions and solvability of nonlinear Fokker–Planck–Kolmogorov equations”, Theory Probab. Appl., 62:1 (2018), 12–34  crossref  isi
    3. В. И. Богачев, М. Рёкнер, С. В. Шапошников, “Сходимость к стационарным мерам в нелинейных уравнениях Фоккера–Планка–Колмогорова”, Докл. РАН, 482:4 (2018), 369–374  mathnet  crossref  zmath  elib; V. I. Bogachev, M. Roeckner, S. V. Shaposhnikov, “Convergence to stationary measures in nonlinear Fokker–Planck–Kolmogorov equations”, Dokl. Math., 98:2 (2018), 452–457  crossref  zmath  isi  scopus
    4. Bogachev I V., Roeckner M., Shaposhnikov V S., “Convergence in Variation of Solutions of Nonlinear Fokker-Planck-Kolmogorov Equations to Stationary Measures”, J. Funct. Anal., 276:12 (2019), 3681–3713  crossref  zmath  isi  scopus
    5. Bogachev V.I., Miftakhov A.F., Shaposhnikov S.V., “Differential Properties of Semigroups and Estimates of Distances Between Stationary Distributions of Diffusions”, Dokl. Math., 99:2 (2019), 175–180  crossref  isi
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:85
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020